# SDR ASAA2020012161906

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,802 hours, 7,241 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SAT" SELECTION INTERMITTENT ON NR 1 CDU. TRIED SATCOM LOCKUP PROCEDURE IN QRH.  SAT RETURNED BUT DISAPPEARED AGAIN.  SAT SELECTION AVAILABLE ON NR 2 CDU TO DIAL.  FIRST CONTACT WITH MEDLINK. ON SECOND ATTEMPT, COULD HEAR MEDLINK BUT THEY COULD NOT HEAR US. THEN DISCONNECTED. TRIED TO CALL ON BOTH SATCOM 1 AND SATCOM 2. BOTH UNSUCCESSFUL. GROUNDED - YES.  FOUND SATCOM PROMPT PRESENT AND NOT INTERMITTENT ON BOTH MCDU'S. SATCOM BITE INDICATES NO FAULTS. SUSPECT KNOWN NUISANCE FAULT. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
